# SDR PCAA9800728

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEVER FOR EMERGENCY LIGHT SWITCH BROKEN OFF.  REPLACED SWITCH, PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
